# SDR USAA2014052100004

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 64,060 hours, 23,031 cycles
- Engine: Rroyce RB211*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 356A7065G152
- Part serial: MX5310
- Condition: Faulty
- Location: Rt Engine
- Part time: 70,094 hours, 25,214 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

CLT FLT 1857 EN-ROUTE CLT TO MCO.  DURING TAKEOFF RT ENG WOULD NOT DEVELOP TAKEOFF THRUST, RT ENG EEC LIGHT ON, REJECTED TAKEOFF APPROXIMATELY 80KTS.  REPLACED RT ENG EEC.  VENDOR SHOP FINDINGS, THIS EEC WAS EXCHANGED FOR ANOTHER AT THE VENDOR.
